Geodesics Satisfying General Boundary Conditions

Karsten Grove

Commentarii mathematici Helvetici (1973)

  • Volume: 48, page 376-381
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Grove, Karsten. "Geodesics Satisfying General Boundary Conditions." Commentarii mathematici Helvetici 48 (1973): 376-381. <>.

author = {Grove, Karsten},
journal = {Commentarii mathematici Helvetici},
pages = {376-381},
title = {Geodesics Satisfying General Boundary Conditions},
url = {},
volume = {48},
year = {1973},

AU - Grove, Karsten
TI - Geodesics Satisfying General Boundary Conditions
JO - Commentarii mathematici Helvetici
PY - 1973
VL - 48
SP - 376
EP - 381
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.